During a 17-day period in March 2022: 2 boys aged 6 and 7; and, a 9-year-old girl died after being injected with Pfizer’s “vaccine” – and there are many more victims. Up to 10 April the Australian Therapeutic Goods Administration (“TGA) received around 1,200 adverse reaction reports to Covid injections in children aged 5-11.
The first sentence on the TGA’s website for Covid-19 vaccines safety information states: “We will rigorously assess any Covid-19 vaccine for safety, quality and effectiveness before it can be supplied in Australia.”
And another TGA page ‘Covid-19 vaccine safety monitoring and reporting’ begins: “The Therapeutic Goods Administration (TGA) is responsible for monitoring the safety of all vaccines approved for use in Australia. We closely assess safety data prior to approval, and continue to monitor the safety of vaccines after they are registered in Australia so that we can detect and respond to any safety concerns. This is known as ‘pharmacovigilance’.”
After reading this article do you believe the TGA is living up to its responsibilities?
You can access the Australian Therapeutic Goods Administration: Covid-19 vaccine weekly safety reports HERE. And you can search the Database of Adverse Event Notifications HERE.
The latest summary of adverse events was published by the TGA on 5 May 2022. It shows that 124,669 adverse events post-Covid injection have been reported – a rate of 2.2 per 1,000 doses. Regarding Pfizer injections given to children the TGA states:
“To 1 May 2022, we have received about 4,112 reports … in 12-17-year-olds. The most commonly reported reactions are chest pain, headache, dizziness, nausea and fever … we have received about 1,311 reports from … Comirnaty (Pfizer) doses administered in [5 to 11-year-olds]. The most common reactions reported included chest pain, vomiting, fever, headache and abdominal pain.
“ATAGI [Australian Technical Advisory Group on Immunisation] advises that people who develop myocarditis attributed to their first vaccine dose should defer further doses of an mRNA Covid-19 vaccine and discuss this with their treating doctor.”
As of 27 April 2022, the latest information publicly available on the Database of Adverse Events Notification (“DAEN”), there had been 839 reports where death was the outcome post-injection.
Read More: Australian Children Are Dying Post-Covid Injection